×

Found 6,154 Documents (Results 1–100)

100
MathJax

Approximatively compact sets in asymmetric Efimov-Stechkin spaces and convexity of almost suns. (English. Russian original) Zbl 07455573

Math. Notes 110, No. 6, 947-951 (2021); translation from Mat. Zametki 110, No. 6, 916-921 (2021).
MSC:  41A65 46B20
PDF BibTeX XML Cite
Full Text: DOI

Error optimization in the operators of interlineation of functions on \(M\) parallel lines. (English. Ukrainian original) Zbl 1470.41033

Cybern. Syst. Anal. 57, No. 2, 214-222 (2021); translation from Kibern. Sist. Anal. 57, No. 2, 52-61 (2021).
MSC:  41A65
PDF BibTeX XML Cite
Full Text: DOI

Monotone path-connectedness of Chebyshev sets in three-dimensional spaces. (English. Russian original) Zbl 1472.41019

Sb. Math. 212, No. 5, 636-654 (2021); translation from Mat. Sb. 212, No. 5, 37-57 (2021).
MSC:  41A65 41A50 46A55
PDF BibTeX XML Cite
Full Text: DOI

A Chebyshev-type theorem characterizing best approximation of a continuous function by elements of the sum of two algebras. (English. Russian original) Zbl 1468.41011

Math. Notes 109, No. 1, 15-20 (2021); translation from Mat. Zametki 109, No. 1, 19-26 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference